# SDR HEEA968707

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator Assy
- Part number: 214001970111
- Condition: Failed
- Location: Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR ACTUATOR FAILED.
